MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG

ABBOTT MEDICAL AMPLATZER AMULET; CARDIAC PLUG
Model Number 9-ACP2-010-025
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation (2001); Insufficient Information (4580)
Date of Event 03/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 25mm amplatzer amulet was chosen for implant using a 14f amulet torqvue delivery sheath.After the procedure, patient became unstable in recovery requiring surgical intervention.No additional information provided.
 
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of pulmonary artery injury that led to the need for surgical intervention was reported post amulet procedure.Information from field indicated that there was no difficulty implanting the device.The amulet device remains implanted and was not returned to abbott for analysis.Images (ice images) provided by the filed were reviewed at abbott, there was no indication of any pericardial effusion noted.The device appeared to be up on the pulmonary vein ridge.Based on the information available, it is difficult to determine with certainty the cause of the reported pulmonary artery injury, including whether the amulet device contributed to the event.The surgical intervention was performed to treat perforation.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.There were no complaints associated with any other devices from the lot.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.
 
Event or Problem Description
It was reported that on (b)(6)2026 , a 25mm amplatzer amulet was chosen for implant using a 14f amulet torqvue delivery sheath.Further clarification indicated that the patient suffered a pulmonary artery injury, which led to the need for surgical intervention.There was no difficulty implanting the devices was reported.No clinical signs or symptoms were reported during or immediately following the event; however, the issue occurred after the procedure.The healthcare professional stated that the patient experienced adverse health consequences and believed the adverse event was caused by the abbott device, specifically identifying the retention wires as the suspected cause.No replacement device was used to complete the procedure.

Brand Name
AMPLATZER AMULET
Common Device Name
CARDIAC PLUG
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24749807
Report Number2135147-2026-02073
Device Sequence Number12954723
Product Code NGV
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P200049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ACP2-010-025
Device Catalogue Number9-ACP2-010-025
Device Lot Number10854575
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale